# SDR AALA201601299016

- Difficulty date: December 6, 2015
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D57130053202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON CTR WING BOX, UPPER SURFACE SKIN, BETWEEN FRAME 41 & 42 AT +Y1292.  REPAIRED IAW EA 256738.
